Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Computable completely decomposable groups


Authors: Rodney Downey and Alexander G. Melnikov
Journal: Trans. Amer. Math. Soc. 366 (2014), 4243-4266
MSC (2010): Primary 03D45, 03C57
DOI: https://doi.org/10.1090/S0002-9947-2014-06115-1
Published electronically: April 14, 2014
MathSciNet review: 3206458
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A completely decomposable group is an abelian group of the form $ \bigoplus _i H_i$, where $ H_i \leq (Q,+)$. We show that every computable completely decomposable group is $ \Delta ^0_5$-categorical. We construct a computable completely decomposable group which is not $ \Delta ^0_4$-categorical, and give an example of a computable completely decomposable group $ G$ which is $ \Delta ^0_4$-categorical but not $ \Delta ^0_3$-categorical. We also prove that the index set of computable completely decomposable groups is arithmetical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03D45, 03C57

Retrieve articles in all journals with MSC (2010): 03D45, 03C57


Additional Information

Rodney Downey
Affiliation: School of Mathematics, Statistics and Operations Research, Victoria University of Wellington, P. O. Box 600, Wellington, New Zealand

Alexander G. Melnikov
Affiliation: Department of Mathematics, Nanyang Technological University, Singapore 639798 Singapore

DOI: https://doi.org/10.1090/S0002-9947-2014-06115-1
Received by editor(s): August 28, 2012
Published electronically: April 14, 2014
Additional Notes: We are thankful to Isaac Newton Institute for Mathematical Sciences and, more specifically, Semantics and Syntax: A Legacy of Alan Turing program, for partial support of our project. The first author thanks the Marsden Fund of New Zealand for its support. The second author’s research was also partially supported by SPMS, Nanyang Technological University, Singapore, and the University of Auckland, New Zealand. Many thanks to André Nies, Asher Kach and Kyle Riggs for pointing out numerous typos and minor mathematical problems in the early draft of the paper.
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.